# SDR USAA2011112100023

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 37,581 hours, 13,506 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 422082400
- Part serial: 1349
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 27,331 hours, 11,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B

## Discrepancy

AT 350 ELAC 2 FAILURE INFLIGHT - LOST AUTO PILOT 1 & 2, MANUAL TRIM WENT ALTERNATE, AFTER ABOUT 2 MINUTES, GOT TRIM TO MOVE MANUAL.  DURING DESCENT, A FEW TIMES STAB WOULD NOT PITCH DOWN, LATER AUTO THRUST WOULD NOT HOLD SPEED, WENT TO MANUAL THRUST.  REMOVED AND REPLACED PITCH TRIM ACTUATOR TO THE THS ACTUATOR (9CE) PER AMM 27-44-57.  ALSO REMOVED AND REPLACED ELAC 1 IAW AMM 27-93-34.  PERFORMED SATISFACTORY OPERATIONAL TESTS.  SATISFACTORY CAT CERTIFICATION TEST PERFORMED.
